# SDR SWAA2015052039895

- Difficulty date: April 7, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STAB STATION 92.70 AT FOUR VERTICAL STIFFENERS ON LOWER END.  REPAIRED RIB IAW SRM.
